CSpace
ON A CLASS OF NONLINEAR METHODS FOR ORDINARY DIFFERENTIAL-EQUATIONS
SUN, G; MAO, ZF
1986-10-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume4Issue:4Pages:354-361
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1986E546200008
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28476
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
2.CHINESE ACAD SCI,CTR COMP,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
SUN, G,MAO, ZF. ON A CLASS OF NONLINEAR METHODS FOR ORDINARY DIFFERENTIAL-EQUATIONS[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1986,4(4):354-361.
APA SUN, G,&MAO, ZF.(1986).ON A CLASS OF NONLINEAR METHODS FOR ORDINARY DIFFERENTIAL-EQUATIONS.JOURNAL OF COMPUTATIONAL MATHEMATICS,4(4),354-361.
MLA SUN, G,et al."ON A CLASS OF NONLINEAR METHODS FOR ORDINARY DIFFERENTIAL-EQUATIONS".JOURNAL OF COMPUTATIONAL MATHEMATICS 4.4(1986):354-361.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[SUN, G]'s Articles
[MAO, ZF]'s Articles
Baidu academic
Similar articles in Baidu academic
[SUN, G]'s Articles
[MAO, ZF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[SUN, G]'s Articles
[MAO, ZF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.